# SDR SWAA2022090633454

- Difficulty date: July 24, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STUB LOCATED AT BS 294.5 AT LEVEL S-9R WL 267.1 AT PASSENGER CABIN 2022-409941 / [01] REPLACED FRAME STUB AND FASTENERS LOCATED AT BS 294.5 AT LEVEL S-9R WL 267.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 141A8370 REV D.SEE INDIVIDUAL SIGNOFF BELLOW.;[02] REPLACED FRAME STUB AND FASTENERS LOCATED AT BS 294.5 AT LEVEL S-9R WL 267.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 141A8370 REV D.SEE INDIVIDUAL SIGNOFF BELLOW.
